Alert archive / North Carolina / Flash Flood Warnings in 2020
Flash Flood Warning 28, NWS Raleigh, NC
NWS Raleigh, NC issued this flash flood warning at Jul 23, 2020, 4:24 PM EDT for Davidson County, Forsyth County, Guilford County, North Carolina. It was in force for 5 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 23, 2020, 4:24 PM EDT (20:24 UTC)
- Expired
- Jul 23, 2020, 9:29 PM EDT
- In force
- 5 hr
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
Counties Davidson County, NC, Forsyth County, NC, Guilford County, NC
The radar
The Roanoke radar (KFCX), 119 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 23, 5:45 PM EDT | FLASH FLOOD | 4 Sse Greensboro, NC | GAUGE AT RYANS CREEK (RYAN7) ENTER FLOOD STAGE AT 8.06 FT, CONFIRM BY MULTIPLE REPORTS FROM EM. |
| Jul 23, 6:00 PM EDT | FLASH FLOOD | 4 Sse Greensboro, NC | MULTIPLE REPORTS OF ROADWAYS FLOODED DUE TO RYAN CREEK AND SOUTH BUFFALO CREEK RISING ABOVE ITS BANKS. STREETS INCLUDED ARE S ELM EUGENE ST, ALAMANCE CHURCH RD, AND RANDLEMAN ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 81 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 8.4 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 829 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 1032 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
872
WGUS52 KRAH 232024
FFWRAH
NCC057-067-081-232330-
/O.NEW.KRAH.FF.W.0028.200723T2024Z-200723T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
424 PM EDT Thu Jul 23 2020
The National Weather Service in Raleigh has issued a
* Flash Flood Warning for...
Forsyth County in central North Carolina...
Northern Davidson County in central North Carolina...
Guilford County in central North Carolina...
* Until 730 PM EDT.
* At 423 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to two inches of rain have
already fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Life threatening flash flooding. Heavy rain producing
flash flooding.
SOURCE...Radar indicated.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flooding include...
Greensboro, Winston-Salem, High Point, Lexington, Thomasville,
Kernersville, Clemmons, Bermuda Run, Linwood and McLeansville.
Additional rainfall amounts of one to two inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3614 8044 3622 8043 3626 8045 3624 7953
3590 7954 3592 8004 3579 8017 3570 8032
3572 8033 3574 8046 3577 8045 3583 8048
3584 8039 3587 8039 3588 8042 3589 8037
3596 8038 3606 8047 3605 8049 3611 8050
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
234 follow-up statements
984
WGUS72 KRAH 232148
FFSRAH
Flash Flood Statement
National Weather Service Raleigh NC
548 PM EDT Thu Jul 23 2020
NCC067-232154-
/O.CAN.KRAH.FF.W.0028.000000T0000Z-200723T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Forsyth NC-
548 PM EDT Thu Jul 23 2020
...THE FLASH FLOOD WARNING FOR FORSYTH COUNTY IS CANCELLED...
Flooding is no longer expected to pose a threat. Please continue to
heed any remaining road closures.
LAT...LON 3584 8039 3587 8039 3588 8042 3589 8037
3598 8039 3600 8032 3600 8022 3603 8021
3601 8004 3625 8004 3624 7953 3590 7954
3592 8004 3579 8017 3570 8032 3572 8033
3574 8046 3577 8045 3583 8048
$$
NCC057-081-232330-
/O.CON.KRAH.FF.W.0028.000000T0000Z-200723T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Davidson NC-Guilford NC-
548 PM EDT Thu Jul 23 2020
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM EDT FOR
NORTHERN DAVIDSON AND GUILFORD COUNTIES...
At 544 PM EDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Two to three inches of rain has fallen
across portions of the warning area with significant rises notes
along the Buffalo Creek tributaries. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Life threatening flash flooding. Heavy rain producing flash
flooding.
SOURCE...Radar indicated.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flooding include...
Greensboro, High Point, Lexington, Thomasville, Linwood,
McLeansville, Summerfield, Gibsonville, Stokesdale and Pleasant
Garden.
Additional rainfall amounts of a half inch to inch is possible in
the warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3584 8039 3587 8039 3588 8042 3589 8037
3598 8039 3600 8032 3600 8022 3603 8021
3601 8004 3625 8004 3624 7953 3590 7954
3592 8004 3579 8017 3570 8032 3572 8033
3574 8046 3577 8045 3583 8048
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
23289
WGUS72 KRAH 232301
FFSRAH
Flash Flood Statement
National Weather Service Raleigh NC
701 PM EDT Thu Jul 23 2020
NCC057-081-232330-
/O.CON.KRAH.FF.W.0028.000000T0000Z-200723T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Davidson NC-Guilford NC-
701 PM EDT Thu Jul 23 2020
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM EDT FOR
NORTHERN DAVIDSON AND GUILFORD COUNTIES...
At 658 PM EDT, emergency management reported flash flooding due to
Ryan Creek flooding out of its bank. Three to four inches of rain
have already fallen with an additional half inch possible.
HAZARD...Life threatening flash flooding. Heavy rain producing flash
flooding.
SOURCE...Emergency management.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flooding include...
Greensboro, High Point, Lexington, Thomasville, Linwood,
McLeansville, Summerfield, Gibsonville, Stokesdale and Pleasant
Garden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3584 8039 3587 8039 3588 8042 3589 8037
3598 8039 3600 8032 3600 8022 3603 8021
3601 8004 3625 8004 3624 7953 3590 7954
3592 8004 3579 8017 3570 8032 3572 8033
3574 8046 3577 8045 3583 8048
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
23013
WGUS52 KRAH 232321
FFWRAH
NCC057-081-240230-
/O.EXT.KRAH.FF.W.0028.000000T0000Z-200724T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
721 PM EDT Thu Jul 23 2020
The National Weather Service in Raleigh has extended the
* Flash Flood Warning for...
Northern Davidson County in central North Carolina...
Guilford County in central North Carolina...
* Until 1030 PM EDT.
* At 719 PM EDT, emergency management reported thunderstorms
producing heavy rain across the warned area. Up to three inches of
rain have already fallen. Flash flooding is already occurring,
especially along the tributaries of Buffalo and Ryan Creek in
Greensboro and Thomasville in northern Davidson County.
HAZARD...Life threatening flash flooding. Heavy rain producing
flash flooding.
SOURCE...Emergency management.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flooding include...
Greensboro, High Point, Lexington, Thomasville, Linwood,
McLeansville, Summerfield, Gibsonville, Stokesdale and Pleasant
Garden.
Additional rainfall amounts of a half to one inch are possible in
the warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3584 8039 3587 8039 3588 8042 3589 8037
3598 8039 3600 8032 3600 8022 3603 8021
3601 8004 3625 8004 3624 7953 3590 7954
3592 8004 3579 8017 3570 8032 3572 8033
3574 8046 3577 8045 3583 8048
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
23135
WGUS72 KRAH 240129
FFSRAH
Flash Flood Statement
National Weather Service Raleigh NC
929 PM EDT Thu Jul 23 2020
NCC057-081-240138-
/O.CAN.KRAH.FF.W.0028.000000T0000Z-200724T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Davidson NC-Guilford NC-
929 PM EDT Thu Jul 23 2020
...THE FLASH FLOOD WARNING FOR NORTHERN DAVIDSON AND GUILFORD
COUNTIES IS CANCELLED...
Flood waters have receded. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.
LAT...LON 3584 8039 3587 8039 3588 8042 3589 8037
3598 8039 3600 8032 3600 8022 3603 8021
3601 8004 3625 8004 3624 7953 3590 7954
3592 8004 3579 8017 3570 8032 3572 8033
3574 8046 3577 8045 3583 8048
$$
23What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Jul 23, 4:22 PM EDT, 2 minutes earlier.
Area forecast discussion, Jul 23, 4:22 PM EDT, 2 minutes before
AREA FORECAST DISCUSSION National Weather Service Raleigh NC 422 PM EDT Thu Jul 23 2020 .SYNOPSIS... Upper level high pressure over the area will weaken through Friday. This will allow a weak cold front to move into NC from VA tonight, then stall over eastern NC on Friday and Saturday. && .NEAR TERM /THIS EVENING AND TONIGHT/... As of 340 PM Thursday... ...A Heat Advisory remains in effect for the Sandhills, Coastal Plain and eastern portions of the Piedmont through 900 PM... ...Strong thunderstorms this afternoon and evening, with isolated severe thunderstorms possible... A couple of concerns for the late afternoon and evening. Several pulse severe thunderstorm warnings have been issued thus far. Some damaging wind potential in the collapsing intense cores thus far and this will continue through early evening. MLCapes of 2000-2500 j/kg along with outflow boundaries will continue to support new storms. Cooling temperatures into the mid 70s will happen with the lucky areas to get rain. Outside of thunderstorm areas and the cloudiness and rain, the heat will continue to pose a significant hazard for those that have to be outside. Highs are expected to reach the mid to upper 90s in the Advisory area, with near 90 in the NW Piedmont. Heat indices will top out around 105 in the Advisory area, with upper 90s in the NW. The thunderstorms are expected to diminish late this evening and overnight to areas of showers between 06z and 12z. Lows tonight will be in the upper 60s to mid 70s north-central into the SE. && .SHORT TERM /FRIDAY AND FRIDAY NIGHT/... As of 340 PM Thursday... ...Showers and thunderstorms Friday will knock back the heat... ...Isolated severe storms possible again in the east and south... The heat will not be as oppressive Friday as the shortwave trough aloft tracks over the mid-Atlantic states. The associated cold front will be a weak front, but this still does the trick to produce scattered to numerous thunderstorms again Friday into Friday evening. Scattered showers and isolated thunderstorms will be possible Friday morning, but the higher POP will come with heating out ahead of the front that will be SW-NE across central NC. The exact position of the front along with the amount of cloudiness will determine where the storms develop as MLCapes will again top out in the 2000 j/kg in areas that heat up by noon. Scattered to numerous thunderstorms will develop in the favored areas near the front by late morning, then spread/develop ESE across the region. The eastern Piedmont, Sandhills, and Coastal Plain will be favored for isolated pulse severe storms again, with the main threat from damaging wind gusts to 60 mph. The heat indices will be beat down by the increased storminess and cloudiness. Actual highs will be in the mid to upper 80s NW and north-central with lower 90s SE. Thus, no need for Heat Advisories for the first time in a while. PW's will still be in the 1.75 to 2 inch range, with locally heavy rain still likely due to the deep moisture and relatively slow storm movement and expected mergers along the front in the east. Scattered showers and storms will diminish on Friday night. Lows in the 65-69 range north into the lower 70s south and east. && .LONG TERM /SATURDAY THROUGH THURSDAY/... As of 405 PM Thursday... A disturbance aloft will result in continued showers and thunderstorms Saturday afternoon and evening, especially to the SE where moisture will be highest. Have continued likely POPs from the Triangle south and east with high chance POPs elsewhere. An upper- level ridge will build over the Southeast US on Sunday and Monday, resulting in drier conditions, with only low chance POPs on Sunday and slight chance POPs or less on Monday (highest south). An increasing chance of showers and storms will commence once again on Tuesday as an upper trough and cold front approach the area from the NW. Wednesday looks to have an even better chance of showers and storms as the front gets closer, and this may continue into Thursday. However, a lot depends on the exact placement of the front and how far south it is able to get, which is still uncertain at this time. The GFS keeps the front hung up to the north, resulting in higher POPs on Thursday compared to the ECMWF which has the front clearing the area Wednesday night. Hot and humid weather will continue through the period. High temperatures this weekend will be in the low-90s, slightly above normal, and dew points will still be in the low-to-mid 70s. However, heat indices this weekend will at least be a bit less oppressive than what they have been recently, and no Heat Advisory is anticipated. The hottest days will be Monday and Tuesday with highs in the mid-to-upper 90s. Temperatures should then drop to near- normal by Wednesday and Thursday as the cold front approaches and cloud cover increases. && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... As of 325 PM Wednesday... 24 hour TAF period: Scattered thunderstorms will bring chances of MVFR to IFR CIGS and VSBYS through this evening. Otherwise, outside of storms expect generally MVFR to VFR CIGS and VSBYS with some light showers. Looking ahead: Expect mainly diurnally driven aft/eve convection each day through the extended period. Some pre-dawn/early morning fog/low- stratus will be increasingly possible with better convective coverage the preceding evenings. Otherwise, VFR conditions should prevail. && .RAH WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 900 PM EDT this evening for NCZ010-011-026>028- 041>043-077-078-088-089. && SYNOPSIS...Badgett NEAR TERM...Badgett SHORT TERM...Badgett LONG TERM...Danco AVIATION...Badgett/KC
Hazardous weather outlook, Jul 23, 3:19 AM EDT, 13 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 319 AM EDT Thu Jul 23 2020 NCZ010-011-026>028-041>043-077-078-088-089-240730- Warren-Halifax-Franklin-Nash-Edgecombe-Wake-Johnston-Wilson-Harnett- Wayne-Cumberland-Sampson- 319 AM EDT Thu Jul 23 2020 ...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. A few thunderstorms may approach severe limits, with damaging wind gusts to near 60 mph the main threat. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ007>009-021>025-038>040-073>076-083>086-240730- Person-Granville-Vance-Forsyth-Guilford-Alamance-Orange-Durham- Davidson-Randolph-Chatham-Stanly-Montgomery-Moore-Lee-Anson-Richmond- Scotland-Hoke- 319 AM EDT Thu Jul 23 2020 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and tonight. A few thunderstorms may approach severe limits, with damaging wind gusts to near 60 mph the main threat. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 23, 4:09 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Raleigh NC
409 PM EDT Thu Jul 23 2020
NCZ021-022-038-039-232115-
Guilford NC-Forsyth NC-Randolph NC-Davidson NC-
409 PM EDT Thu Jul 23 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT FORSYTH...DAVIDSON...
NORTHWESTERN RANDOLPH AND WESTERN GUILFORD COUNTIES UNTIL 515 PM
EDT...
At 409 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near King to 8 miles
northwest of Thomasville to near High Rock Lake. Movement was east at
20 mph.
Wind gusts up to 40 mph will be possible with these storms.
Locations impacted include...
Greensboro, Winston-Salem, High Point, Lexington, Randleman,
Thomasville, Kernersville, Clemmons, Bermuda Run and Linwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3611 8051 3614 8044 3626 8045 3626 7999
3607 7979 3576 7982 3565 8030 3568 8033
3572 8033 3574 8046 3584 8047 3583 8046
3584 8039 3588 8042 3589 8037 3596 8038
3599 8042 3601 8042 3606 8046 3605 8050
TIME...MOT...LOC 2009Z 278DEG 19KT 3621 8038 3596 8019 3567 8024
23Local storm report, Jul 23, 4:14 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
414 PM EDT THU JUL 23 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0331 PM TSTM WND DMG 2 SW PILOT 35.86N 78.30W
07/23/2020 WAKE NC 911 CALL CENTER
TREE DOWN AT 2200 BLOCK OF SHEPARD SCHOOL
RD.
&&Local storm report, Jul 23, 4:17 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
417 PM EDT THU JUL 23 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TSTM WND DMG 4 WNW NASHVILLE 35.98N 78.03W
07/23/2020 NASH NC 911 CALL CENTER
TREE DOWN AT VICK RD AND PLEASANT GROVE
CHURCH RD.
&&Local storm report, Jul 23, 4:18 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
418 PM EDT THU JUL 23 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0417 PM TSTM WND DMG MIDDLESEX 35.79N 78.20W
07/23/2020 NASH NC 911 CALL CENTER
MULTIPLE TREES AND POWER LINES DOWN AT EXUM
AND OAK ST.
&&Local storm report, Jul 23, 4:20 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
420 PM EDT THU JUL 23 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0419 PM TSTM WND DMG 2 WNW DORTCHES 36.02N 77.88W
07/23/2020 NASH NC 911 CALL CENTER
TREE DOWN AT DORTCHES RD AND RED OAK.
&&Local storm report, Jul 23, 4:21 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
421 PM EDT THU JUL 23 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0201 PM TSTM WND DMG 1 S WINSTON-SALEM 36.09N 80.27W
07/23/2020 FORSYTH NC FIRE DEPT/RESCUE
MULTIPLE TREES DOWN, INCLUDING ONE ON A
HOUSE IN WINSTON-SALEM ON QUEEN STREET. TIME
ESTIMATED TO BE BETWEEN 2PM TO 245PM.
&&
CCThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 3:09 AM EDT | Heat Advisory | RAH | Cumberland, Edgecombe, Franklin, Halifax, Harnett, Johnston and 6 more | 17 hr |
| Jul 23, 2:42 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Nash | 63 min |
| Jul 23, 2:53 PM EDT | Severe Thunderstorm Warning | RAH | Wake | 52 min |
| Jul 23, 3:19 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Guilford, Randolph | 56 min |
| Jul 23, 3:30 PM EDT | Areal Flood Advisory | RAH | Guilford | 2 hr |
| Jul 23, 3:56 PM EDT | Areal Flood Advisory | RAH | Franklin, Wake | 2 hr |
| Jul 23, 4:04 PM EDT | Special Weather Statement | RAH | Wilson | 41 min |
| Jul 23, 4:09 PM EDT | Special Weather Statement | RAH | Davidson, Forsyth | 66 min |
| Jul 23, 4:34 PM EDT | Special Weather Statement | RAH | Wayne | 26 min |
| Jul 23, 5:00 PM EDT | Areal Flood Advisory | RAH | Johnston, Wayne, Wilson | 2 hr |
| Jul 23, 5:04 PM EDT | Areal Flood Advisory | RAH | Wake | 116 min |
| Jul 23, 5:24 PM EDT | Special Weather Statement | RAH | Johnston | 51 min |
| Jul 23, 6:06 PM EDT | Special Weather Statement | RAH | Lee | 39 min |
| Jul 23, 6:34 PM EDT | Flash Flood Warning | RAH | Wake | 77 min |
| Jul 23, 6:40 PM EDT | Special Weather Statement | RAH | Harnett | 50 min |
| Jul 23, 7:11 PM EDT | Areal Flood Advisory | RAH | Harnett | 4 hr |
| Jul 23, 7:30 PM EDT | Severe Thunderstorm Warning | RAH | Sampson | 17 min |
Nearby
Flash Flood Warnings in North Carolina, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.